Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 571361, 6 pages
http://dx.doi.org/10.1155/2013/571361
Research Article

The Oracle Inequalities on Simultaneous Lasso and Dantzig Selector in High-Dimensional Nonparametric Regression

College of Mathematics and Information Sciences, North China University of Water Resources and Electric Power, Zhengzhou 450011, China

Received 11 March 2013; Accepted 15 May 2013

Academic Editor: Gianluca Ranzi

Copyright © 2013 Shiqing Wang and Limin Su. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shiqing Wang and Limin Su, “The Oracle Inequalities on Simultaneous Lasso and Dantzig Selector in High-Dimensional Nonparametric Regression,” Mathematical Problems in Engineering, vol. 2013, Article ID 571361, 6 pages, 2013. https://doi.org/10.1155/2013/571361.